# SDR ASAA0040098

- Difficulty date: July 7, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLIGHT 521 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 26 AND AFT WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
